Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cold, blockage, watery eyes, temple throbbing, dry face, heavy head. Just cold?

I am 20 years old, a female. I am suffering from cold since about 2 weeks. I have completed a round of dose subscribed by the local doctor. The cold and blockage continues and eyes get watery all the time there is a constant throbbing near the temples. Also, the skin on my face is drying up. I also feel ill and heavy-headed all the time. I am sleeping around 14-15 hours daily. Is this just cold or can lead to serious complications
Asked On : Thu, 25 Oct 2012
Answers:  2 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
you may have deviated nasal septum(DNS) leading to nasal blockage because of that you devloped sinusitis thats why you getting throbbing pain in temples

complication are unusual, if so it may be focal, intracranial, osteomyelitic etc
Answered: Sun, 28 Oct 2012
I find this answer helpful
Pulmonologist Dr. Shashi Dangwal's  Response
You seem to be suffering from sinusitis. If the treatment you have taken has`nt help, you may need a change of antibiotics beside other supportive treatment . I suggest you consult an ENT specialist who can examine you in detail and advise you accordingly.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor